Nonabsolutely convergent integrals in the problem of recovering the coefficients of orthogonal series

Tom 56 / 2002

Valentin Skvortsov Banach Center Publications 56 (2002), 107-117 MSC: 42A63, 42C10, 26A39, 42B05. DOI: 10.4064/bc56-0-9

Autorzy

  • Valentin SkvortsovDepartment of Mathematics
    Moscow State University
    Moscow, 119899, Russia
    and
    Institute of Mathematics
    WSP
    Plac Weyssenhoffa 11
    85-072 Bydgoszcz, Poland
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek